# SDR SWAA2024011641093

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 80,424 hours, 47,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PULL HANDLE MISSING<[01] RESECURED AFT SERVICE DOOR SLIDE PULL HANDLE FLAP IAW AMM 25-66-01
